Basit öğe kaydını göster

dc.contributor.authorUzun Ünalmış, Banutr_TR
dc.date.accessioned2018-06-21T09:15:59Z
dc.date.available2018-06-21T09:15:59Z
dc.date.issued2017-06-02
dc.identifier.citationUzun, B. (2017). On the fractional fourier and continuous fractional wave packet transforms of almost periodic functions. Journal of Inequalities and Applications, 2017(1), 1-10. doi:10.1186/s13660-017-1402-3en_US
dc.identifier.issn1029-242X
dc.identifier.otherWOS:000402773400001
dc.identifier.urihttp://hdl.handle.net/11729/1314
dc.identifier.urihttp://dx.doi.org/10.1186/s13660-017-1402-3
dc.description.abstractWe state the fractional Fourier transform and the continuous fractional wave packet transform as ways for analyzing persistent signals such as almost periodic functions and strong limit power signals. We construct frame decompositions for almost periodic functions using these two transforms. Also a norm equality of this signal is given using the continuous fractional wave packet transform.en_US
dc.language.isoenen_US
dc.publisherSPRINGER INTERNATIONAL PUBLISHING AGen_US
dc.relation.isversionof10.1186/s13660-017-1402-3en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.sourceJournal of Inequalities and Applicationsen_US
dc.subjectFractional fourier transformen_US
dc.subjectFractional wave packet transformen_US
dc.subjectAlmost periodic functionen_US
dc.subjectFrameen_US
dc.titleOn the fractional Fourier and continuous fractional wave packet transforms of almost periodic functionsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID20511
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster